Vol. 50, No. 2, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
The realization of polynomial algebras as cohomology rings

Allan Clark and John Harwood Ewing

Vol. 50 (1974), No. 2, 425–434
Abstract

We construct, for certain choices of a group G, a prime p, and a positive integer n, a space X(G,p,n) whose cohomology ring mod p is a polynomial algebra, and we classify the polynomial algebras which can be realized as cohomology rings by this construction.

Mathematical Subject Classification
Primary: 55B35
Secondary: 55D20
Milestones
Received: 11 November 1972
Published: 1 February 1974
Authors
Allan Clark
John Harwood Ewing